# SDR CA130607002

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 30,824 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Gear
- Condition: Damaged
- Location: Mlg Actuator
- Part time: 783 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE INSPECTION WHILE COMPLETING THE LANDING GEAR SWINGS THE RT GEAR ACTUATOR WAS MAKING AN UNUSUAL NOISE.  THE ACTUATOR WAS REPLACED AND TESTED SERVICEABLE.  UPON DISASSEMBLE OF THE ACTUATOR THE GEAR TEETH WERE FOUND TO BE CHIPPED AND BROKEN.
